MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI PANEL
Model Number 97021HS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated they are currently performing troponin correlations using the istat, vitros, and the loaner triage meterpro.They stated that correlation testing failing, with 6 out of the 8 results failing (4 values upon re-evaluation).No further patient information.
 
Additional Manufacturer Narrative
Investigation into this issue is ongoing.

Brand Name
TRIAGE CARDIAC HS TNI PANEL
Common Device Name
TRIAGE CARDIAC HS TNI PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key24990414
Report Number3013982035-2026-00023
Device Sequence Number13253158
Product Code MMI
UDI-Device Identifier30014613337935
UDI-Public(01)30014613337935(10)T16284RN(11)251107(17)260721
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model Number97021HS
Device Lot NumberT16284RN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 55070 SN: N/A.
Patient SexUnknown